Wednesday, November 4, 2009

The end of Chemo #3

Yesterday I received the last of six infusions of Chemo #3, aka, Doxil®. Awards! Congratulations! Good Work! and a BIG Thanks to my ChemoBuddy, Bruce.

But as I found out in one of my cancer survivor's group today from another person who received her second infusion of a chemotherapy drug, she too is wondering just what will the new side effects be. For some people, the side effects are cumulative, that is, they get worse with each additional infusion.

My swollen, tender feet and hands have peeled and gone back to normal and then returned to being red and swollen again. The redness in my torso has peeled and is red again. Broken skin around my breast. The red spots are increasing around my thighs. The skin around the joints (especially the knees and elbows) is raw and tender. The inside of my mouth was swollen for two weeks and then I developed an open sore. And that was after 5 infusions of Chemo #3.

WELLLL, yesterday, with the 6th infusion, I'm just wondering, what new sensations will my body harbor AND what old sensations/side effects will get worse?

BUT, as I try to tell myself in a loving manner, This is all to rid my body of the cancer in my abdominal area. There is going to be some discomfort, but HANG IN THERE!

Now, ready for this cancer survivors; After all the side effects, multiple medications, nausea, bad needle placement, some one says, "You look good!"

If they only REALLY knew!

1 comment:

  1. Beautiful, amazing Michelle, although we can only imagine how you suffer, you DO look good.